# SDR REXA2012071901172

- Difficulty date: July 19, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 20,357 hours, 17,547 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Supply
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3922, RECEIVED A "FLAPS FAIL" AT 0 DEGREES DURING  CLIMB-OUT (14000').  EMERGENCY DECLARED.  PERFORMED TROUBLESHOOTING PER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH (H)(6)(I). REMOVED AND REPLACED RIGHT HAND BPSU IAW AMM 27-51-10. OPS CHECKED GOOD.
